Opuscula Mathematica
Opuscula Math. 29, no. 1 (), 69-79
http://dx.doi.org/10.7494/OpMath.2009.29.1.69
Opuscula Mathematica

Uniqueness of solutions of a generalized Cauchy problem for a system of first order partial functional differential equations


Abstract. The paper is concerned with weak solutions of a generalized Cauchy problem for a nonlinear system of first order differential functional equations. A theorem on the uniqueness of a solution is proved. Nonlinear estimates of the Perron type are assumed. A method of integral functional inequalities is used.
Keywords: functional differential equations, comparison methods, estimates of the Perron type.
Mathematics Subject Classification: 35R10, 35L45.
Cite this article as:
Milena Netka, Uniqueness of solutions of a generalized Cauchy problem for a system of first order partial functional differential equations, Opuscula Math. 29, no. 1 (2009), 69-79, http://dx.doi.org/10.7494/OpMath.2009.29.1.69
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI http://dx.doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.